New iterative method for cauchy problems

Mohamed Abdel-Latif Ramadan, Mohamed S. Al-Luhaibi

Abstract


In this paper, the new iterative method is used to solve the Cauchy problem. Some examples are given to elucidate the solution procedure and reliability of the obtained results. The new iterative method algorithm leads to exact solutions in the present study.


Full Text: PDF

How to Cite this Article:

Mohamed Abdel-Latif Ramadan, Mohamed S. Al-Luhaibi, New iterative method for cauchy problems, Journal of Mathematical and Computational Science, Vol 5, No 6 (2015), 826-835

Copyright © 2015 Mohamed Abdel-Latif Ramadan, Mohamed S. Al-Luhaibi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS